Journal of Applied Mathematics

  • J. Appl. Math.
  • Volume 2012, Special Issue (2012), Article ID 582792, 17 pages.

Well-Posedness of Generalized Vector Quasivariational Inequality Problems

Jian-Wen Peng and Fang Liu

Full-text: Open access

Abstract

We introduce several types of the Levitin-Polyak well-posedness for a generalized vector quasivariational inequality problem with both abstract set constraints and functional constraints. Criteria and characterizations of these types of the Levitin-Polyak well-posednesses with or without gap functions of generalized vector quasivariational inequality problem are given. The results in this paper unify, generalize, and extend some known results in the literature.

Article information

Source
J. Appl. Math., Volume 2012, Special Issue (2012), Article ID 582792, 17 pages.

Dates
First available in Project Euclid: 3 January 2013

Permanent link to this document
https://projecteuclid.org/euclid.jam/1357180272

Digital Object Identifier
doi:10.1155/2012/582792

Mathematical Reviews number (MathSciNet)
MR2889120

Zentralblatt MATH identifier
1235.49025

Citation

Peng, Jian-Wen; Liu, Fang. Well-Posedness of Generalized Vector Quasivariational Inequality Problems. J. Appl. Math. 2012, Special Issue (2012), Article ID 582792, 17 pages. doi:10.1155/2012/582792. https://projecteuclid.org/euclid.jam/1357180272


Export citation

References

  • F. Giannessi, “Theorems of alternative, quadratic programs and complementarity problems,” in Variational Inequalities and Complementarity Problems, R. W. Cottle, F. Giannessi, and J. L. Lions, Eds., pp. 151–186, John Wiley & Sons, New York, NY, USA, 1980.
  • G. Y. Chen and G. M. Cheng, “Vector variational inequalities and vector optimization,” in Lecture Notes in Economics and Mathematical Systems, vol. 285, pp. 408–456, 1987.
  • G. Y. Chen, “Existence of solutions for a vector variational inequality: an extension of the Hartmann-Stampacchia theorem,” Journal of Optimization Theory and Applications, vol. 74, no. 3, pp. 445–456, 1992.
  • G. Y. Chen and X. Q. Yang, “The vector complementary problem and its equivalences with the weak minimal element in ordered spaces,” Journal of Mathematical Analysis and Applications, vol. 153, no. 1, pp. 136–158, 1990.
  • G.-Y. Chen and B. D. Craven, “Approximate dual and approximate vector variational inequality for multiobjective optimization,” Journal of the Australian Mathematical Society A, vol. 47, no. 3, pp. 418–423, 1989.
  • G.-Y. Chen and B. D. Craven, “A vector variational inequality and optimization over an efficient set,” Zeitschrift für Operations Research. Mathematical Methods of Operations Research, vol. 34, no. 1, pp. 1–12, 1990.
  • A. H. Siddiqi, Q. H. Ansari, and A. Khaliq, “On vector variational inequalities,” Journal of Optimization Theory and Applications, vol. 84, no. 1, pp. 171–180, 1995.
  • X. Q. Yang, “Vector complementarity and minimal element problems,” Journal of Optimization Theory and Applications, vol. 77, no. 3, pp. 483–495, 1993.
  • X. Q. Yang, “Vector variational inequality and its duality,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 21, no. 11, pp. 869–877, 1993.
  • X. Q. Yang, “Generalized convex functions and vector variational inequalities,” Journal of Optimization Theory and Applications, vol. 79, no. 3, pp. 563–580, 1993.
  • S. J. Yu and J. C. Yao, “On vector variational inequalities,” Journal of Optimization Theory and Applications, vol. 89, no. 3, pp. 749–769, 1996.
  • G. M. Lee, D. S. Kim, B. S. Lee, and S. J. Cho, “Generalized vector variational inequality and fuzzy extension,” Applied Mathematics Letters, vol. 6, no. 6, pp. 47–51, 1993.
  • G. M. Lee, D. S. Kim, and B. S. Lee, “Generalized vector variational inequality,” Applied Mathematics Letters, vol. 9, no. 1, pp. 39–42, 1996.
  • K. L. Lin, D.-P. Yang, and J. C. Yao, “Generalized vector variational inequalities,” Journal of Optimization Theory and Applications, vol. 92, no. 1, pp. 117–125, 1997.
  • I. V. Konnov and J. C. Yao, “On the generalized vector variational inequality problem,” Journal of Mathematical Analysis and Applications, vol. 206, no. 1, pp. 42–58, 1997.
  • A. Daniilidis and N. Hadjisavvas, “Existence theorems for vector variational inequalities,” Bulletin of the Australian Mathematical Society, vol. 54, no. 3, pp. 473–481, 1996.
  • X. Q. Yang and J. C. Yao, “Gap functions and existence of solutions to set-valued vector variational inequalities,” Journal of Optimization Theory and Applications, vol. 115, no. 2, pp. 407–417, 2002.
  • W. Oettli and D. Schläger, “Existence of equilibria for monotone multivalued mappings,” Mathematical Methods of Operations Research, vol. 48, no. 2, pp. 219–228, 1998.
  • G. Y. Chen and S. J. Li, “Existence of solutions for a generalized vector quasivariational inequality,” Journal of Optimization Theory and Applications, vol. 90, no. 2, pp. 321–334, 1996.
  • G. M. Lee, B. S. Lee, and S.-S. Chang, “On vector quasivariational inequalities,” Journal of Mathematical Analysis and Applications, vol. 203, no. 3, pp. 626–638, 1996.
  • A. N. Tykhonov, “On the stability of the functional optimization problem,” Computational Mathematics and Mathematical Physics, vol. 6, pp. 28–33, 1966.
  • E. S. Levitin and B. T. Polyak, “Convergence of minimizing sequences in conditional extremum problem,” Soviet Mathematics Doklady, vol. 7, pp. 764–767, 1966.
  • A. S. Konsulova and J. P. Revalski, “Constrained convex optimization problems–-well-posedness and stability,” Numerical Functional Analysis and Optimization, vol. 15, no. 7-8, pp. 889–907, 1994.
  • X. X. Huang and X. Q. Yang, “Generalized Levitin-Polyak well-posedness in constrained optimization,” SIAM Journal on Optimization, vol. 17, no. 1, pp. 243–258, 2006.
  • X. X. Huang and X. Q. Yang, “Levitin-Polyak well-posedness of constrained vector optimization problems,” Journal of Global Optimization, vol. 37, no. 2, pp. 287–304, 2007.
  • X. X. Huang, X. Q. Yang, and D. L. Zhu, “Levitin-Polyak well-posedness of variational inequality problems with functional constraints,” Journal of Global Optimization, vol. 44, no. 2, pp. 159–174, 2009.
  • X. X. Huang and X. Q. Yang, “Levitin-Polyak well-posedness in generalized variational inequality problems with functional constraints,” Journal of Industrial and Management Optimization, vol. 3, no. 4, pp. 671–684, 2007.
  • B. Jiang, J. Zhang, and X. X. Huang, “Levitin-Polyak well-posedness of generalized quasivariational inequalities with functional constraints,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 70, no. 4, pp. 1492–1503, 2009.
  • Z. Xu, D. L. Zhu, and X. X. Huang, “Levitin-Polyak well-posedness in generalized vector variational inequality problem with functional constraints,” Mathematical Methods of Operations Research, vol. 67, no. 3, pp. 505–524, 2008.
  • J. Zhang, B. Jiang, and X. X. Huang, “Levitin-Polyak well-posedness in vector quasivariational inequality problems with functional constraints,” Fixed Point Theory and Applications, vol. 2010, Article ID 984074, 16 pages, 2010.
  • Y.-P. Fang, N.-J. Huang, and J.-C. Yao, “Well-posedness by perturbations of mixed variational inequalities in Banach spaces,” European Journal of Operational Research, vol. 201, no. 3, pp. 682–692, 2010.
  • L. Q. Anh, P. Q. Khanh, D. T. M. Van, and J.-C. Yao, “Well-posedness for vector quasiequilibria,” Taiwanese Journal of Mathematics, vol. 13, no. 2, pp. 713–737, 2009.
  • L. C. Ceng, N. Hadjisavvas, S. Schaible, and J. C. Yao, “Well-posedness for mixed quasivariational-like inequalities,” Journal of Optimization Theory and Applications, vol. 139, no. 1, pp. 109–125, 2008.
  • L.-H. Peng, C. Li, and J.-C. Yao, “Well-posedness of a class of perturbed optimization problems in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 346, no. 2, pp. 384–394, 2008.
  • L. C. Ceng and J. C. Yao, “Well-posedness of generalized mixed variational inequalities, inclusion problems and fixed-point problems,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 69, no. 12, pp. 4585–4603, 2008.
  • Y.-P. Fang, N.-J. Huang, and J.-C. Yao, “Well-posedness of mixed variational inequalities, inclusion problems and fixed point problems,” Journal of Global Optimization, vol. 41, no. 1, pp. 117–133, 2008.
  • A. Petruşel, I. A. Rus, and J.-C. Yao, “Well-posedness in the generalized sense of the fixed point problems for multivalued operators,” Taiwanese Journal of Mathematics, vol. 11, no. 3, pp. 903–914, 2007.
  • D. T. Luc, Theory of Vector Optimization, vol. 319 of Lecture Notes in Economics and Mathematical Systems, Springer, Berlin, Germany, 1989.
  • M. Furi and A. Vignoli, “About well-posed minimization problems for functionals in metric space,” Journal of Optimization Theory and Applications, vol. 5, pp. 225–229, 1970.
  • K. Kuratowski, TopologyčommentComment on ref. [33a: We split this reference to ?,33b?]. Please check.}, vol. 1, Academic Press, New York, NY, USA, 1966.
  • K. Kuratowski, Topology, vol. 2, Academic Press, New York, NY, USA, 1968.